# SDR CALA2025062705980

- Difficulty date: June 25, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N62896
- Make and model: Boeing 737924ER
- Aircraft serial: 62768
- Aircraft time: 27,025 hours, 10,013 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE HAS YELLOW RAFT MATERIAL PROTRUDING FROM BOTTOM.   NO DEFECTS NOTED REFERENCE AMM 25-66-00.
